Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
A Unified Computational Approach to Nonlinear Optimal Control Problems
Joe IMAEKazuhiro INOUE
Author information

2001 Volume 14 Issue 7 Pages 347-356


There are many kinds of nonlinear optimal control problems, such as constrained/unconstrained problems, free/fixed terminal-time problems, parameter dependent/independent problems, and so on. It is said that those optimal conrtol problems, especially free-terminal-time, parameter-dependent, and initial-state-constraint ones, are very difficult to slove numerically. In this paper, based on a new idea, we present a unified computational approach that is applicable to those optimal conrtol problems. We demonstrate the effectiveness of our approach through some numerical simulations, includng time-optimal control problems, and a singular control problem.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article